A 36-year-old male asked:
Disclaimer

what is the definition or description of: temazepam overdose?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Temazepam OD: Temazepam (Restoril or Normison) is a benzodiazepine medication used to treat insomnia. Symptoms of Temazepam overdose may include: tremor, weakness, drowsiness, lightheadedness, fainting, confusion, slow heart rate, slurring of speech, shallow breathing, seizures or coma.
Answered on May 3, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Restoril Overdose: Average dosing of Restoril (TEMAZEPAM) is 15 mg orally (7.5 to 30mg) orally at night for insomnia. An overdose is accidental or intentional ingestion ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Donald Jacobson
39 years experience Psychiatry
Yes: But i won't disclose how much or what with.
A 55-year-old male asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Yes: You can definately hurt yourself with temazepam and cause death especially when combined with other medications and especially alcohol. It needs to e ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Temazepam: No specific tests, monitor vital signs & alertness, supportive tx.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month